# SDR SCNA20250922385

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,316 hours, 24,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT AT FWD R/H OVERWING EXIT SIGN HAS FWD LAMP INOP.	RELAMPED FWD R/H OVERWING EMERGENCY EXIT SIGN. OPS CHECKS GOOD. REF AMM33-51-01
